Doctor insights on:
Lisinopril Facial Swelling
Yes: Yes.Get a more detailed answer ›
Swelling is the enlargement of organs, skin, or other body parts. It is caused by a buildup of fluid in the tissues. The extra fluid can lead to a rapid increase in weight over a short period of time (days to weeks). Swelling can occur all over the body (generalized) or only in one part ...Read more
Yes, side effect: Losartan is a medication in the group known as ARB's or A2RB's ( angiotensin 2 receptor blockers). They have swelling (angioedema) as a common listed adverse reaction . When searching for alternatives for treatment, I would also steer clear of ACE inhibitors for which swelling is an even more common reaction. Note- swelling rarely can return within 4-6 months after stopping the medication. . ...Read more
Directly No: Facial swelling can only be indirectly linked to "diabetes' if there is an diabetes related causes for fluid retention for exp. Diabetes related kidney disease. Another might be hypothyroidism related to thyroid autoimunity. .A few patients can be particularly salt senitive and retain facial fluid that recedes after assumption of the upright position. Liver and heart issues can do so. ...Read more
Trigeminal Neuralgia: Your symptoms may be a neurological ailment called trigeminal neuralgia. Not a very well understood problem and should see your doctor, who may then possibly refer to a neurologist. There can be a TMJ relation, but tn, associated with bell's palsy, can create symptoms that mimic tmj/tmd. Bell's palsy is not well understood either and may come and go. Seems like you might be improving though. ...Read more
Angioedema: Just about anybody can have an allergic reaction to just about anything, typically manifested as a mild itchy rash. But a more severe reaction is hives & angioedema, sometimes involving lip, tongue etc. Check out http://www.Mayoclinic.Com/health/hives-and-angioedema/ds00313. But anyone who has difficulty swallowing/breathing might have http://www.Mayoclinic.Com/health/anaphylaxis/ds00009. Call 911. ...Read more
5 days ago, swelling right side of face. Took keflex, swelling cont. Back to md. Taking levoflaxin & mumps test. Puffing under eye-swelling over ear.
Unlikely: If sinusitis is the cause , this would be a very serious complication which would make you quite ill. Your swelling is more likely from angioedema (swelling in the subcutaneous tissue). I don't know how long you have had it but if the problem has just started a few days ago. antihistamine may help. If the problem persists for more than 2 wks, see an allergist. ...Read more
Post nasal drip/facial swelling around the nose/mild cheek swelling. No other symptoms. Any clue?
Drainage and swellin: Your symptoms are most likely allergy related with 'allergic shiner' facies. However, facial swelling is unusual with allergies, unless severe (or angioedema). If the cheek swelling is on one side only then I'm even more concerned about sinusitis or something 'weird' in your nose or sinuses. I recommend an ENT exam (by ENT) just to be safe. ...Read more
Pain in calf tenderness and swelling Cause? PCOS HTN Lisinopril HCTZ Provera (medroxyprogesterone) Lorazepam Sertraline
Does chronic glomerulonephritis increase the risk of facial swelling following lower face lift surgery?
Spider bite on face. Swelling. Redness. Pain. Hardness. Have taken Sandoz-azithromy..no difference. ??Declophenac 50mg tdi?? Anything else??
Swelling around base of neck related to hypertension no swelling around ankles but swelling gets worse with sodium intake?
Not likely: You need to see a doctor.Get a more detailed answer ›
Can these medication cause swelling feet : amlodipine 5 mg, hydrochlorot 12.5 mg. I have swelling feet since a month.
Yes . . but . . .: The most common side effect of Amlodipine is swelling in feet/legs. Not Hydrochlorothiazide--this is a diuretic (water pill) that also helps to lower blood pressure. HOWEVER, if your swelling were related to your Amlodipine, the swelling would be persistent/daily--not once a month. Swelling can also be weight-related, activity-related, weather-related, salt-intake related . . . ...Read more
Lisinopril caused dry cough norvasc severe edema in legs. Cozaar (losartan) causing chest pain and gi issues. What next steps. Clears by cardio and gi Dr.
Options: The next step will be to check your blood pressure whenever possible and get a baseline blood pressure. Lifestyle modifications are critical and they include a low salt diet, no alcohol, at least 7 h of sound sleep/24 h, weight loss if overweight. If this proves indeed to be hypertension there are many other options as far as anti hypertensives and they can be tailored to your other comorbidities. ...Read more
Orbital infection: Yes, a sinus infection can cause eye swelling and redness. But usually it's because the infection is spreading to the tissues around the eye. This is considered one of the more serious complications of sinusitis. You should be seen and evaluated soon to get proper treatment for your condition. Wishing you the best. ...Read more
- Talk to a doctor live online for free
- Facial swelling
- Does tamoxifen cause severe foot and joint pain?
- Should i take ibuprofen to get rid of pain from eye swelling
- Ask a doctor a question free online
- Facial swelling at night
- Lisinopril double dose
- Lisinopril enalapril conversion
- Lisinopril every other day
- Talk to a dermatologist online for free